Acta Informatica

, Volume 48, Issue 1, pp 19–24

A characterization of rational D0L power series

Original Article

DOI: 10.1007/s00236-010-0128-1

Cite this article as:
Honkala, J. Acta Informatica (2011) 48: 19. doi:10.1007/s00236-010-0128-1


We study D0L power series over an arbitrary field. We characterize those D0L power series which are also rational series. As a consequence we show that rationality is decidable for D0L power series over many fields.

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of TurkuTurkuFinland

Personalised recommendations